MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE SHOULDER SYSTEM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE SHOULDER SYSTEM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number RS GLENOID PLATE R POST AUG, 8 DEG, RIGHT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Unspecified Infection (1930); Pain (1994)
Date of Event 02/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the equinoxe shoulder study, approximately 2.5 years post initial tsa, the 82 y/o obese male patient experienced deep infection.Patient had anterior shoulder pain without injury for 6 months.The event is still ongoing.No additional information.
 
Additional Manufacturer Narrative
Concomitant products: equinoxe preserve stem 10mm (cat# 300-30-10), equinoxe reverse 42mm glenosphere (cat# 320-01-42), equinoxe reverse tray adapter plate tray +0 (cat# 320-10-00), equinoxe reverse 42mm humeral liner +0 (cat# 320-42-00).As reported by the equinoxe shoulder study, approximately 2.5 years post initial tsa, the 82 y/o obese male patient experienced deep infection.Patient had anterior shoulder pain without injury for 6 months.The event is still ongoing, the medical action was to observe the situation.No additional information.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of pain and infection cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness [obesity and multiple joint maladies], unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b3 (unknown date in february of 2022), d1, d4(remove all from the initial report-suspect device unknown) d3, e4 (remove entry for initial report), h6: health effect clinical code, health effect- impact code, component code, type of investigation and investigation conclusion.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE REVERSE SHOULDER SYSTEM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16018610
Report Number1038671-2022-01615
Device Sequence Number5692961
Product Code KWT
UDI-Device Identifier10885862186690
UDI-Public10885862186690
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRS GLENOID PLATE R POST AUG, 8 DEG, RIGHT
Device Catalogue Number320-15-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2022
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale
Patient Weight95 KG
Patient RaceWhite